CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zwolak-J-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013
Number of items: 1.

2013

Michalakis, Spyridon and Zwolak, Justyna P. (2013) Stability of Frustration-Free Hamiltonians. Communications in Mathematical Physics, 322 (2). pp. 277-302. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20120716-075826310

This list was generated on Tue Jul 16 12:37:22 2019 PDT.